Header

UZH-Logo

Maintenance Infos

Diversification preferences in the theory of choice


De Giorgi, Enrico G.; Mahmoud, Ola (2016). Diversification preferences in the theory of choice. Decisions in Economics and Finance, 39(2):143-174.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2016
Deposited On:22 Feb 2019 11:50
Last Modified:25 Sep 2019 00:09
Publisher:Springer
ISSN:1593-8883
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s10203-016-0182-4
Other Identification Number:merlin-id:17369

Download

Full text not available from this repository.
View at publisher

Get full-text in a library